MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; SAFETYGLIDE NEEDLES

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; SAFETYGLIDE NEEDLES
Catalog Number 306616
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Materials#: (b)(4) , batch#: 2202914.It was reported that the bd safetyglide needle was clogged/blocked.The following information was provided by the initial reporter: "vaccine would not push through the needles." product details - needle, sfty 192-n251s preventsg org 25gx1" lot - 2202914.Additional information provided: are you able to provide the dates of the events in the format of mm-dd-yyyy? if unknown, can state unknown.The date the faulty needles were discovered was (b)(6) 2024.How was the patient outcome? are there any clinical signs, health consequences or impact? there were no health consequences to any patients.Any adverse event or serious injury reported to patient or health care professional? no adverse events or serious injuries occurred.
 
Event or Problem Description
Materials#: 306616, batch#: 2202914.It was reported by the customer that the vaccine would not push through the needles.Verbatim: rcc received a complaint via email.Email(s) attached.Vaccine would not push through the needles.Product details - needle, sfty 192-n251s preventsg org 25gx1".Lot - 2202914.
 
Additional Manufacturer Narrative
Based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.Previous investigations have revealed that process variations during the needle lubricant application can create clogged needles.Several quality initiatives have been implemented on our manufacturing line to ensure that the needle lubricant application is properly applied during the manufacturing process.Additionally, a monitoring program is also in place to verify the needle lubricant is applied uniformly to the needle.

Brand Name
BD SAFETYGLIDE
Common Device Name
SAFETYGLIDE NEEDLES
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19495388
Report Number1213809-2024-00359
Device Sequence Number21029097
Product Code FMI
UDI-Device Identifier10612479262598
UDI-Public(01)10612479262598
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306616
Device Lot Number2202914
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date06/09/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown